# SDR USAA2012110100007

- Difficulty date: October 21, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 31,551 hours, 20,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5311261000000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON PLATE AT FR16, Y1379.  REPLACED PLATE AT FR16, Y1379 IAW A319 SRM 51-42-11 PAR 6 FIG 2 & 8.
